Eigenvalues of Hecke Operators on SL(2,Z).
Mathematische Annalen, Tome 239 (1979), pp. 75-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__239_163206,
author = {Kazuyuki Hatada},
title = {Eigenvalues of {Hecke} {Operators} on {SL(2,Z).}},
journal = {Mathematische Annalen},
pages = {75--96},
year = {1979},
volume = {239},
zbl = {0377.10016},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__239_163206/}
}
Kazuyuki Hatada. Eigenvalues of Hecke Operators on SL(2,Z).. Mathematische Annalen, Tome 239 (1979), pp. 75-96. http://geodesic.mathdoc.fr/item/MAN_1979__239_163206/